# SDR SWI2025F00908

- Difficulty date: April 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LOCATIONS WHERE THE AFT BELLY FAIRINGS UPPER SECTION SCREWS INTO MATING SURFACE HAS CORROSION ON SKIN AND NUTPLATES BETWEEN APPROX FS 847 AND FS 942 AND S17L TO 17R.   PERFORMED BLEND OUT REPAIR OF FUSELAGE AFT BELLY FAIRING ON SKIN AND NUTPLATES BETWEEN APPROX FS 847 AND FS 942 PER REO 690-53-00-613 REV -. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
